# SDR IXXA202205110101

- Difficulty date: April 23, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA955 RBL96 WL 149
THERE ARE QTY (2) AREAS OF CORROSION CIT THE IML OF THE 145T3421-4 SKIN.
MEASUREMENTS:
1 A) 2.5"L X 1.3"W
1 B) 1.8"L X .50'W               REF BOEING REPAIR AGREEMENT TIN-RE-2201692  FRR-13
